Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Periods delayed due to stress. Took contraceptive pill. Started periods. Any ideas?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13072 Questions

default
Posted on Wed, 16 Jan 2013 in Pregnancy
Question: Dear Doc,
Hope you remember me! I asked you a query regarding my girl friend's problem.

As you suggested, we went to doctor. I have attached all the prescriptions.

Doctor said, due to shock/stress period did not come and she also said that it will take atleast 30 days more for periods to come, if medicines taken properly.

But today, my girl friend got periods. I am much confused. Please take a look at the prescriptions and reports and suggest what can we do.

She has also given contraceptive pills.
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
The ultrasound report is normal. There are no cysts in the ovaries. Now that the periods have come, there is nothing to worry. The likely cause of delay is due to stress and environmental factors. She does not need the treatment prescribed to her now. She can monitor her cycles and in case this delay in periods happens again, the thyroid hormone evaluation is recommended.
Right now she can avoid taking the pills.
This delay in periods is not likely to affect her future chances of conception.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Combined oral contraceptive pill

doctor1 MD

I'm 23 year old male and I recently started having trouble cumming. I recently started having sex for the first time like 2 months ago. before that I used to cum a lot more, it was thicker, and it would shot out. now its thin, clear, and very little just drips out. it seems like its just pre-cum cause of how little come out. I masturbate a lot but before I start having sex it was all normal no matter how much I did it I would cum every time and my normal amount. one time she was doing oral and I came a lot, even shot pretty far but it was clear and haven't done it since. sometimes we get finished without me cumming and I masturbate almost right after and I cum pretty well but its still clear. two or three weeks before I started having sex, I started taking these pills to increase blood flow to your penis and make you harder longer. I was also doing penis exercises to increase size 3 times a week but stopped after first time I had sex cause she already liked the size, so I figured I didn't need it. I was cumming normal even when I was doing the exercises, when I masturbated but not since I started having sex and stopped the exercises. Still taking the pills, figure I still want to last longer and be harder. The pills seem to work cause I do get hard a lot more often and more easily. Not sure if its harder though, never really paid attention to that but it doesn‘t seem less hard then before. I was able to cum like normal when I was doing the exercises for those two or three week but could I have done permanent damage? If so why would it start happening only after I stopped and started having sex? Could the increased blood flow from the pills be the problem? Should I stop taking the pills or maybe stop masturbating ? Is it more serous?

doctor1 MD

Hi, for the past 5 yrs ive been on the contreception pill microgynon. Ive suffered from a high pulse rate and palpitations ever since. I never thought that the pill can make this happen untill i googled it. My doctor never mentioned that it could so for the past yr ive been having regular ECGs because ive been worried about my heart rate and its getting worse. Also people say im a very anxiuos person, can this all be because of the pill? Going to see my gp tomorow again because of my heart rate, shall i mention this to him?

doctor1 MD

i took my pill (loestrin 30) before i started my period which i know i should have waited !! but i was fed up of waiting ! i was very irregular -_- this is my first ever pill. anyway i came on a week before the 7 day day break and continued to be on those seven days aswell, i had severe stomach cramps with my period and was really heavy the whole two weeks. i am now 12 days into my second month packet of taking pill and i have started to have brown discharge :s Is this normal for people who have just started the pill? should i change it ? i not sexually activity so i know im not pregnant :) thanks

doctor1 MD

hi Dr, her period time is 27th to 2nd and this time she didn t get any period, upon that we had unprotected sex on 30st but also consumed postpone 72 within 1 hr from intercourse. 31st morning she said that a white colourd liquid came out of her organ and also pain at her lower abdoman. my question is what is that white liquid? how to confirm if the pill sucessfull prevented pregency..? when to take pregency test?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why